Posted by katia on September 29, 2004, at 12:58:06
In reply to Re: Seroquel - maybe!, posted by fluffy on September 29, 2004, at 12:03:25
>> Katia--you sound well. Curious why you're cutting down so much on the seroquel? Do you just not want to take too many drugs?
Yes, that's probably it. I just don't want to be taking all these pills unnecessarily. I was also sleeping like a rock for 10 hours and probably need to cut back. Now I'm sleeping about 7-8. i think 9 is perfect for me. It was also during my two week vacation I took (stayed around the house) didn't drink anything and didn't have much stimulation in my life so I calmed down some. Now that I'm back at work and all the wooo wooo stimulation, I feel a bit more wired. It's probably b/c I'm PMSing too. So I'm at 1/4-1/3 tab of 25mg.
I was also feeling slightly cognitively slow and i bump into things all the time. so I"m just experimenting.
When I was on Depakote at 750mg I feel like I was worse off than when I was on lower doses. That's just my sensitive system though. I almost rapid cycled when on too many meds moreso than it was bare minimum.
It's funny how you started on Trileptal and it didn't work b/c of the s/e and vice versa for me with Depakote. Lithium did to me what it did to you - slow drooling zombie-ville.
Seroquel has been great for me over the past year. I noticed it made me feel slightly depressed in the mornings of taking it. But so many variables...I think that adjusted. I have never found anything that knocks me out like Ser. Good it's working for you.